Affordable Access

deepdyve-link
Publisher Website

Uniqueness of difference polynomials of meromorphic functions

Authors
  • LIU, Yong
  • QI, Xiaoguang1, 2, 1
  • 1 Department of Mathematics
  • 2 Department of Physics and Mathematics
Type
Published Article
Journal
Acta Mathematica Scientia
Publication Date
Jan 01, 2014
Volume
34
Issue
2
Pages
444–452
Identifiers
DOI: 10.1016/S0252-9602(14)60018-7
Source
Elsevier
Keywords
License
Unknown

Abstract

In this article, we investigate the uniqueness problems of difference polynomials of meromorphic functions and obtain some results which can be viewed as discrete analogues of the results given by Shibazaki. Some examples are given to show the results in this article are best possible.

Report this publication

Statistics

Seen <100 times